X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (636) 636
Publication (58) 58
Conference Proceeding (42) 42
Book Chapter (11) 11
Dissertation (6) 6
Book / eBook (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (388) 388
cyclotomic polynomial (163) 163
mathematics, applied (160) 160
cyclotomic polynomials (141) 141
polynomials (131) 131
algebra (63) 63
integers (49) 49
combinatorics (48) 48
number theory (47) 47
linear complexity (46) 46
computer science, theory & methods (42) 42
engineering, electrical & electronic (41) 41
cyclotomic cosets (39) 39
mathematics, general (39) 39
mathematical analysis (38) 38
algebra and number theory (37) 37
algorithms (35) 35
computer science (35) 35
data structures, cryptology and information theory (34) 34
coefficients (32) 32
coding and information theory (31) 31
information and communication, circuits (31) 31
cyclotomic fields (30) 30
computer science, information systems (28) 28
finite fields (28) 28
mathematics - number theory (26) 26
numbers (25) 25
cyclotomic coset (23) 23
prime numbers (23) 23
analysis (22) 22
cyclic codes (22) 22
discrete mathematics in computer science (22) 22
data encryption (20) 20
sums (20) 20
construction (19) 19
codes (18) 18
cryptography (18) 18
cyclotomic (18) 18
minimal polynomial (18) 18
theoretical computer science (18) 18
congruences (17) 17
cyclotomic field (17) 17
cyclotomic numbers (17) 17
generalized cyclotomic sequences (17) 17
representation theory (17) 17
applied mathematics (16) 16
factorization (16) 16
94a60 (15) 15
cyclotomic hecke algebras (15) 15
irreducible polynomials (15) 15
mathematical theorems (15) 15
mathematics - combinatorics (15) 15
mathematics - representation theory (15) 15
physics (15) 15
ternary cyclotomic polynomial (15) 15
usage (15) 15
class number (14) 14
complexity (14) 14
constacyclic codes (14) 14
engineering (14) 14
representations (14) 14
94a55 (13) 13
applications of mathematics (13) 13
binary system (13) 13
finite field (13) 13
physics, mathematical (13) 13
quantum physics (13) 13
quantum theory (13) 13
resultant (13) 13
autocorrelation (12) 12
computation (12) 12
congruence (12) 12
dickson polynomials (12) 12
fourier analysis (12) 12
gauss sums (12) 12
information theory (12) 12
mathematics - quantum algebra (12) 12
mathematics of computing (12) 12
resultants (12) 12
stream cipher (12) 12
algorithm (11) 11
computer science, general (11) 11
cyclotomic number (11) 11
discrete mathematics and combinatorics (11) 11
field theory and polynomials (11) 11
finite-fields (11) 11
functions of a complex variable (11) 11
geometry (11) 11
group theory and generalizations (11) 11
matrices (11) 11
physics, multidisciplinary (11) 11
rational functions (11) 11
research (11) 11
11t71 (10) 10
bch codes (10) 10
computer science, hardware & architecture (10) 10
fields (10) 10
iwasawa theory (10) 10
primitive idempotents (10) 10
q-binomial coefficients (10) 10
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (676) 676
Japanese (7) 7
French (5) 5
Korean (4) 4
Chinese (1) 1
German (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applied Mathematics and Computation, ISSN 0096-3003, 03/2012, Volume 218, Issue 13, pp. 7014 - 7022
The number λq=2cos(π/q),q∈N,q⩾3, appears in the study of Hecke groups which are Fuchsian groups, and in the study of regular polyhedra. There are many partial... 
Cyclotomic polynomials | Chebychev polynomials | Hecke groups | Minimal polynomials | Dickson polynomials | Möbius inversion | Mobius inversion | MATHEMATICS, APPLIED
Journal Article
Discrete Mathematics, ISSN 0012-365X, 12/2019, Volume 342, Issue 12, p. 111603
Let Fq be the finite field with q elements, where q is a prime power and let n be a positive integer. In this paper, we explore the factorization of f(xn) over... 
Cyclotomic polynomials | Finite fields | [formula omitted]-constacyclic codes | Irreducible polynomials | MATHEMATICS | lambda-constacyclic codes | CONSTACYCLIC CODES
Journal Article
Communications of the Korean Mathematical Society, ISSN 1225-1763, 2017, Volume 32, Issue 1, pp. 1 - 6
Journal Article
IEEE Transactions on Information Theory, ISSN 0018-9448, 11/2016, Volume 62, Issue 11, pp. 6638 - 6643
One central theme in quantum error-correction is to construct quantum codes that have a relatively large minimum distance. In this paper, we first present a... 
Reed-Solomon codes | cyclotomic coset | Quantum computing | polynomial code | Quantum mechanics | Linear codes | Electronic mail | Quantum code | Indexes | Cyclotomic coset | CONSTRUCTION | COMPUTER SCIENCE, INFORMATION SYSTEMS | LINEAR CODES | ENGINEERING, ELECTRICAL & ELECTRONIC | Polynomials | Quantum theory | Research | Parameters | Error correction | Information theory
Journal Article
Applicable Analysis and Discrete Mathematics, ISSN 1452-8630, 10/2019, Volume 13, Issue 2, pp. 605 - 618
Integral formulae for the coefficients of cyclotomic and polygonal polynomials were recently obtained in [2] and [3]. In this paper, we de ne and study a... 
MATHEMATICS | MATHEMATICS, APPLIED | integral formula | cyclotomic polynomials | integer sequences | COEFFICIENTS | extended polygonal-type polynomials | polynomial coefficients | multinomial polynomials
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 03/2012, Volume 218, Issue 13, pp. 7014 - 7022
The number =2cos(π/q),q∈N,q≥3, appears in the study of Hecke groups which are Fuchsian groups, and in the study of regular polyhedra. There are many partial... 
Cyclotomic polynomials | Chebychev polynomials | Hecke groups | Minimal polynomials | Dickson polynomials | Möbius inversion | Algebra | Polyhedra | Computation | Mathematical analysis | Inversions | Polyhedrons | Mathematical models
Journal Article
Finite Fields and Their Applications, ISSN 1071-5797, 01/2018, Volume 49, pp. 156 - 165
Carlitz rank and index are two important measures for the complexity of a permutation polynomial f(x) over the finite field Fq. In particular, for... 
Finite fields | Discrete logarithm | Linearity | Invertibility | Character sums | Permutation polynomials | Index | Carlitz rank | Cryptography | Cyclotomic mappings | MATHEMATICS, APPLIED | FINITE-FIELDS | MATHEMATICS
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 2/2019, Volume 48, Issue 2, pp. 445 - 458
The Fourier coefficients of powers of the Dedekind eta function can be studied simultaneously. The vanishing of the coefficients varies from super lacunary... 
Cyclotomic polynomials | Secondary 11F30 | Functions of a Complex Variable | 11P84 | Field Theory and Polynomials | Mathematics | Fourier coefficients | 11F20 | Dedekind eta function | Primary 11D10 | 11R18 | Fourier Analysis | 11B83 | Integer-valued polynomials | Number Theory | Combinatorics | MATHEMATICS
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 11/2017, Volume 13, Issue 10, pp. 2515 - 2530
We present a method to deal with the values of polynomials of type P ( z ) = ∏ d ∈ D ( 1 − z d ) j d on the unit circle. We use it to improve the known bounds... 
relatives of cyclotomic polynomials | binary cyclotomic polynomial | jump one property | Cyclotomic polynomial | Beiter conjecture | ternary cyclotomic polynomial | unit circle | MATHEMATICS | COEFFICIENTS | JUMPS
Journal Article
Finite Fields and Their Applications, ISSN 1071-5797, 07/2013, Volume 22, pp. 57 - 69
We use cyclotomy to construct new classes of permutation polynomials over finite fields. This allows us to generate permutation polynomials in an algorithmic... 
Finite fields | Permutation polynomials | Cyclotomy | Polynomials | Cyclotomic mappings | MATHEMATICS | ELEMENTS | MATHEMATICS, APPLIED | FINITE-FIELD PERMUTE
Journal Article
Journal of Number Theory, ISSN 0022-314X, 07/2013, Volume 133, Issue 7, pp. 2455 - 2463
We revisit Stephen P. Humphriesʼ results indicating some connections between Chebyshev polynomials and twin primes, by using Chebyshev polynomials of the third... 
Cyclotomic polynomial | Chebyshev polynomial | Twin prime | MATHEMATICS | INTERSECTION-NUMBER OPERATORS
Journal Article
Advances in Applied Mathematics, ISSN 0196-8858, 09/2018, Volume 100, pp. 43 - 70
Using some basic properties of the gamma function, we evaluate a simple class of infinite products involving Dirichlet characters as a finite product of gamma... 
Cyclotomic polynomial | Infinite product | Gamma function | Multiple L-series | MATHEMATICS, APPLIED | Functional Analysis | Mathematics
Journal Article
Journal of Number Theory, ISSN 0022-314X, 11/2016, Volume 168, pp. 154 - 166
In this paper, we give q-analogies of classical Kummer, Lucas and ASH (Anton, Stickelberger, Hensel)'s results on binomial coefficients modulo primes. Our... 
Cyclotomic polynomials | Congruence | Binomial coefficients | Gaussian binomial coefficients | q-Series | Q-Series | MATHEMATICS | Q-ANALOGS
Journal Article
Journal of Number Theory, ISSN 0022-314X, 2012, Volume 132, Issue 3, pp. 410 - 413
We derive a lower and an upper bound for the number of binary cyclotomic polynomials Φ m with at most m 1 / 2 + ε nonzero terms. 
Binary cyclotomic polynomial | Nonzero terms | MATHEMATICS
Journal Article
Designs, Codes and Cryptography, ISSN 0925-1022, 4/2017, Volume 83, Issue 1, pp. 197 - 217
Journal Article
Journal of Algebra, ISSN 0021-8693, 08/2015, Volume 435, pp. 223 - 262
By the Chinese remainder theorem, the canonical mapΨn:R[X]/(Xn−1)→⊕d|nR[X]/Φd(X) is an isomorphism when R is a field whose characteristic does not divide n and... 
Cyclotomic polynomials | Resultant | Smith normal form | Bit complexity for computing Smith vectors | Bit complexity for computing smith vectors | MATHEMATICS | RESULTANTS | Algorithms
Journal Article
Finite Fields and Their Applications, ISSN 1071-5797, 01/2016, Volume 37, pp. 28 - 35
Let n∈Z+, and Φn(x) be the nth classical cyclotomic polynomial. In [4, Theorem 1], D. Lehmer showed that the geometric mean of {Φs(1):s,n∈Z+,s≤n}→e≈2.71828, as... 
Carlitz cyclotomic polynomials | Pillai function | Carlitz polynomials | MSC 11R60 | 11A99 | 11G09 | MATHEMATICS | MATHEMATICS, APPLIED | Filial function
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 04/2016, Volume 106, Issue 4, pp. 345 - 353
Let q be an odd power of a prime p and let be a supersingular abelian variety of dimension g. We show that if , then the characteristic polynomial of the... 
Cyclotomic polynomials | Weil polynomials | Supersingular | Abelian varieties | MATHEMATICS | ELLIPTIC-CURVES | FIELDS | SYSTEMS | IWASAWA THEORY | PRIMES | Mathematics - Number Theory
Journal Article
Journal of Number Theory, ISSN 0022-314X, 10/2014, Volume 143, pp. 102 - 108
We consider the analogue, when Z is replaced with Fq[T] of the elementary cyclotomic polynomials and prove an analogue of Suzuki's Theorem. For a video summary... 
Carlitz cyclotomic polynomials | Carlitz polynomials | MATHEMATICS | COEFFICIENTS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.